# SDR SWAA2021081502667

- Difficulty date: July 16, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL157. / REMOVED AND REPLACED FWD SHIELD AT F.C.B. BS420-440 RBL23 WL157 SRM 51-40-02 REF DWG 143A0080 890040 31JUL20
